# SDR AALA202504281872

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 PASSANGER DOOR EMERGENCY CYLINDER ACCUMULATOR READS LOW. MAINTENANCE SERVICED R2 PASSANGER DOOR EMERGENCY CYLINDER ACCUMULATOR IAW AMM 52-10-00.
